# SDR SWAA095513

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 61,106 hours, 60,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Module
- Part number: 6545314
- Condition: Faulty
- Location: A/C System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, SMOKE AND FUMES FILLED AIRCRAFT WHEN INITIATING DESCENT FROM FL 350.  SMOKE DISSIPATED AFTER RUNNING SMOKE AND FUMES CHECKLIST.  REMOVED AND REPLACED HYDRAULIC SYS PRESSURE MODULE, CHECK VALVES, AND COALESCER BAGS.
